Valuation equilibrium and pareto optimum in non-convex economies
Jean-Marc Bonnisseau and
Bernard Cornet
Post-Print from HAL
Abstract:
In this paper, we report an extension of the second welfare theorem when both convexity and differentiability assumptions are violated. Our model allows various formalizations of the marginal rule and considers the general setting of a topological vector space of commodities.
Keywords: General equilibrium theory; Pareto optimality; marginal pricing rule (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (21)
Published in Journal of Mathematical Economics, 1988, 17 (2-3), pp.293-308. ⟨10.1016/0304-4068(88)90012-2⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Valuation equilibrium and pareto optimum in non-convex economies (1988) 
Working Paper: Valuation equilibrium and Pareto optimum in non-convex economies (1988)
Working Paper: Valuation equilibrium and pareto optimum in non-convex economies (1988)
Working Paper: Valuation equilibrium and Pareto optimum in nonconvex economies (1986)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00187225
DOI: 10.1016/0304-4068(88)90012-2
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().